# SDR VNA2023F00009

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer Seal
- Part number: LE670396471
- Condition: Damaged
- Location: Zone 100
- Part time: 20,108 hours, 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.HN 117921 DISCREPANCY: CENTER BAGGAGE BAY DOOR SEVERAL AREAS OF DAMAGE ON INNER SEAL RETAINER LOWER SIDE OF DOOR. CORRECTIVE ACTION: REMOVED INNER SEAL RETAINER ON THE CENTER BAGGAGE BAY DOOR IAW CRJ 900 AMM 52-35-07-000-802 (CONFIG A02). INSTALLED INNER SEAL RETAINER ON THE CENTER BAGGAGE BAY DOOR IAW CRJ 900 AMM 52-35-07-400-802 (CONFIG A02).
